# SDR SWAA2022030902546

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500D AFT BULKHEAD FLOOR SUPPORT HAS CORROSION ON TOP SURFACE LH SIDE 2EA SPOTS / REMOVED AND REPLACED FLOOR SUPPORT AT STA 500D P/N 143A9485-35 SI # 7530142 A-TAG #WN0120 I/A/W SRM 51-40-02-0G-0. ORIG 'T' .080' .016' LOSS .064' REM FOUND OUT OF LIMITS SRM 53-00-53-1A-2 FIG 103 DETAIL D. P/N 143A9485-35
